# SDR DALA13000183222

- Difficulty date: January 4, 2013
- Submitted: January 6, 2013
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 64,787 hours, 28,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY POWER SUPPLY 11WL BATTERY FAULTED.  MX REPLACED BATTERY PACK AT 11WL AND FUNCTIONAL CHECK WAS NORMAL.
